Journal of Applied Mathematics

Journal of Applied Mathematics / 2003 / Article

Open Access

Volume 2003 |Article ID 545834 |

M. K. Abeyratne, W. Freeden, C. Mayer, "Multiscale deformation analysis by Cauchy-Navier wavelets", Journal of Applied Mathematics, vol. 2003, Article ID 545834, 41 pages, 2003.

Multiscale deformation analysis by Cauchy-Navier wavelets

Received06 Jun 2003
Revised20 Aug 2003


A geoscientifically relevant wavelet approach is established for the classical (inner) displacement problem corresponding to a regular surface (such as sphere, ellipsoid, and actual earth surface). Basic tools are the limit and jump relations of (linear) elastostatics. Scaling functions and wavelets are formulated within the framework of the vectorial Cauchy-Navier equation. Based on appropriate numerical integration rules, a pyramid scheme is developed providing fast wavelet transform (FWT). Finally, multiscale deformation analysis is investigated numerically for the case of a spherical boundary.

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Order printed copiesOrder

Article of the Year Award: Outstanding research contributions of 2020, as selected by our Chief Editors. Read the winning articles.